Pressure regularity criteria of the three-dimensional micropolar fluid flows
Article first published online: 4 OCT 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Mathematical Methods in the Applied Sciences
Volume 34, Issue 5, pages 595–606, 30 March 2011
How to Cite
Dong, B.-Q., Jia, Y. and Chen, Z.-M. (2011), Pressure regularity criteria of the three-dimensional micropolar fluid flows. Math. Meth. Appl. Sci., 34: 595–606. doi: 10.1002/mma.1383
- Issue published online: 24 MAR 2011
- Article first published online: 4 OCT 2010
- Manuscript Received: 13 SEP 2009
- pressure regularity criteria;
- micropolar fluid flows
In the study of the regularity criteria of weak solutions of the three-dimensional (3D) micropolar fluid flows, the regularity of solutions are examined by imposing some critical growth conditions only on the pressure field in the Lebesgue space, Morrey space, Multiplier space, BMO space and Besov space, respectively. Copyright © 2010 John Wiley & Sons, Ltd.